Ordinary differential equations
1. Solution of the first order fuzzy differential equations with generalized differentiability

L. Jamshidi; T. Allahviranloo

Volume 03, Issue 03 , Summer 2014, , Pages 159-171

Abstract
  In this paper, we study first order linear fuzzy differential equations with fuzzy coefficient and initial value. We use the generalized differentiability concept and apply the exponent matrix to present the general form of their solutions. Finally, one example is given to illustrate ...  Read More